Frequently bought with...
- $1149earn points
- $599Buy 1, Get 1 50% OFF
- $549Buy 1, Get 1 50% OFF
- $749earn points
- Relieves minor aches and pains
- Temporarily reduces fever
- Alcohol, aspirin and ibuprofen free
- reduces fever
- relieves minor aches and pain due to:
- the common cold
- sore throat
Made in United States
100% satisfaction guaranteed
100% Satisfaction guaranteed with all Walgreens products or your money back.
- this product does not contain directions or complete warnings for adult use
- do not give more than directed (see overdose warning)
- shake well before using
- mL = milliliter
- find right dose on chart. If possible, use weight to dose; otherwise, use age.
- push air out of syringe. Insert syringe tip into bottle opening.
- flip bottle upside down. Pull yellow part of syringe to the first dose line and then push product back into bottle.
- pull yellow part of syringe until it reaches and stays at the correct dose
- dispense liquid slowly into child's mouth, toward inner cheek
- repeat dose every 4 hours while symptoms last
- do not give more than 5 times in 24 hours
- replace cap tightly to maintain child resistance
- Dosing Chart Weight (lb) Age (yr) Dose (mL)*
- Under 24 Under 2 years Ask a doctor
- 24 - 35 2 - 3 years 5 mL
*or as directed by a doctor
Attention: only use enclosed syringe specifically designed for use with this product. Do not use any other dosing device.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes
- more than 5 doses in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by a fever, headache, rash, nausea, or vomiting, consult a doctor promptly
Do not use
- with any other drug containing acetaminophen (prescription or nonprescription). If you are unsure whether a drug contains acetaminophen, ask a doctor or pharmacists.
- if your child has ever had an allergic reaction to this product or any of its ingredients.
When using this product do not exceed the recommended dose (see overdose warning)
Stop use and ask a doctor if
- pain gets worse or lasts more than 5 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present. These could be signs of a serious condition. Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical even if you do not notice any signs or symptoms.Pain Reliever - Fever Reducer
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.2
Product in inches (LxWxH): 2.31x 1.38x 4.06
Item Code: 433215
Customers who bought this also bought...
- Priced Per StoreBuy 1, Get 1 50% OFF
- $1099earn points
- $799earn points
- $749Buy 1, Get 1 50% OFF
- Priced Per Storeearn points
- $1099earn points
- $169Buy 1, Get 1 FREE